Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ItalHawk87

Allergic Reaction to On-The-Spot

Recommended Posts

hey everyone, im here just to warn you about the neutro on-the-spot acne cream, well here is the story, well

like 4 days ago i bought the acne cream for my back (which it is very mild) to keep it clear and get rid of

anything that may be coming, next day i have a rash on my back and didn't know wt it was from, well i stopped

putting anything on it to let the rash subside, well last night i put only a little on in a small spot and next

morning i wake up with a rash ther at the very spot. I must be having a reaction to the cream b/c i use a

different bp on my face and nothing bad happening with that gel.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×